EconPapers    
Economics at your fingertips  
 

SYMMETRIC STABLE SEQUENCES WITH MISSING OBSERVATIONS

Dankit K. Nassiuma

Journal of Time Series Analysis, 1994, vol. 15, issue 3, 313-323

Abstract: Abstract. A procedure for evaluating optimal linear estimates of missing values in the minimum dispersion sense is proposed for stationary symmetric stable processes. Analytical expressions for the estimates are obtained for the autoregressive moving‐average process and it is shown that the finite variance setting results are special cases. Cases of one and more than one missing value are considered.

Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1994.tb00196.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:15:y:1994:i:3:p:313-323

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:15:y:1994:i:3:p:313-323